| Model Number |
10607 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.50 x 38 synergy ii drug-eluting stent was advanced but failed to cross the lesion.It was also noted that the distal edge of the stent was damaged.No patient complications were reported.